# SDR CA951116005

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Spring Leaf
- Part number: 315436
- Condition: Broken
- Location: Alignment Hole
- Part time: 400 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)DURING THE GROUND HANDLING THE PILOT OBSERVED THAT THE TAILWHEEL SPRINGS WERE BROKEN SINCE THE TAILWHEEL HAD NOTICEABLE SAG. THIS AIRCRAFT IS ONE OF A FLEET OF GLIDER TUGS. SUBMITTER STATES THAT THIS  SEEMS TO BE A WEAKNESS WITH THIS TYPE OF OPERATION.
